Does anyone use Diltiazem as PIP for PAF - mine is always triggered by the mechanical act of eating . Ive only been on 60mg at night for ages but would so like to drop it to PIP as I'm so prone to side effects from any drug I've been given - and if I concentrate on keeping my digestion / IBS / anxiety under control I should only need them occasionally - thanks Cathy

3 Replies

  • I have. I initially used it as PIP but found I needed it each day. Wonderful stuff. Saved me many times. I never had any side effects either. Since my ablation 6 months ago not needed now.


  • Thanks so much for that - wish I didn't have the side effects I think they increase the palpitations following an AF event seem to me the Diltiazem doesn't allow the NSR to return as my heart is trying to get back into - that probably sounds barmy to anyone who's never had a problem with them.

    I'm seeing the cardiologist on April 10th and plan to discuss referral for ablation. Cathy

  • I don't think it sounds barmy. Such medication might well have such an reverse effect. A lot of the other meds can do that. I had serious worsening of symptoms with other meds for AF. Different patients, different effects. Be aware if things get too difficult a trip to a & e might be of worth. Don't let things get out of hand. There are other meds out there one can change to, if difficulties persist.

    Be well.


You may also like...